# SDR SWAA2020031042333

- Difficulty date: March 2, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 46,655 hours, 25,081 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Paint
- Condition: Peeling
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEELED PAINT ON ELEVATOR AND ELEVATOR TAB  AT LT HORIZONTAL STABILIZER         PAINTED ELEVATOR AND ELEVATOR TAB AT LT HORIZONTAL STABILIZER IAW B737 AMM 51-21-99-300-801 AND AMM 27-31-11-400-801, TOOL USED TRAMMEL BAR PIN F80055-1  SIN 105320 DUE DATE 15/APR/20 PIN C27628-11.S/N MS757-1 DUE LOTE 15/APR/20 AND FCF IS DOCUMENTED ON LOG PAGE 392745
